Alert archive / Oregon / Wind Advisories in 2013

Wind Advisory 8, NWS Medford, OR

April 13, 2013Klamath County, Lake County, Oregon

NWS Medford, OR issued this wind advisory at Apr 13, 2013, 1:22 AM PDT for Klamath County, Lake County, Oregon. It was in force for 10 hr.

The area

The counties it named.

The facts

Issued
Apr 13, 2013, 1:22 AM PDT (08:22 UTC)
Expired
Apr 13, 2013, 11:00 AM PDT
In force
10 hr
Issued by
NWS Medford, OR

Counties Klamath County, OR, Lake County, OR

The radar

The Medford radar (KMAX), 158 km from the middle of the area, began a volume at 08:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Medford/Jackson, OR (KMFR), launched 00:00Z, 8.4 hours before the alert went out and 152 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Medford/Jackson, OR at 00:00Z on 2013-04-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Medford/Jackson, OR at 00:00Z on 2013-04-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 21 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2679 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
21 m²/s²
0-3 km storm-relative helicity
123 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

432 
WWUS76 KMFR 130822
NPWMFR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
122 AM PDT SAT APR 13 2013

...GUSTY WEST WINDS THIS MORNING...

.A COLD FRONT MOVING THROUGH THIS MORNING WILL BRING SOUTHWEST
WINDS BECOMING NORTHWEST BEHIND THE FRONT. GUSTS IN THE 45 TO 55
MPH RANGE ARE EXPECTED IN AND NEAR THE HIGHER ELEVATIONS OF 
KLAMATH AND LAKE COUNTIES.

ORZ030-031-131800-
/O.NEW.KMFR.WI.Y.0008.130413T0822Z-130413T1800Z/
NORTHERN AND EASTERN KLAMATH COUNTY AND WESTERN LAKE COUNTY-
CENTRAL AND EASTERN LAKE COUNTY-
122 AM PDT SAT APR 13 2013

...WIND ADVISORY IN EFFECT UNTIL 11 AM PDT THIS MORNING...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 11 AM PDT THIS MORNING. 

* WINDS...SOUTHWEST 25 TO 35 MPH WITH GUSTS 45 TO 55 MPH BECOMING
  NORTHWEST.

* TIMING...NOW THROUGH LATE THIS MORNING.

* LOCATIONS INCLUDE: THE HIGHER ELEVATIONS OF LAKE AND KLAMATH
  COUNTIES TO INCLUDE SUMMER LAKE.

* IMPACTS...THE STRONGEST WINDS ARE EXPECTED ALONG HIGHWAY 31
  BETWEEN PAISLEY AND SILVER LAKE.

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT 
  HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=MFR 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED WITH
HIGHER GUSTS POSSIBLE. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

&&

$$

BTL
3 follow-up statements
873 
WWUS76 KMFR 131008
NPWMFR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
308 AM PDT SAT APR 13 2013

...GUSTY WEST WINDS THIS MORNING...THEN COLD TEMPERATURES SUNDAY
MORNING...

.A COLD FRONT MOVING THROUGH THIS MORNING WILL BRING SOUTHWEST
WINDS BECOMING NORTHWEST BEHIND THE FRONT. GUSTS IN THE 45 TO
55 MPH RANGE ARE EXPECTED IN AND NEAR THE HIGHER ELEVATIONS OF
KLAMATH AND LAKE COUNTIES. THESE GUSTY WINDS WILL USHER IN A COLD
AIR MASS WHICH WILL LEAD TO FROST AND FREEZING CONDITIONS ON SUNDAY
MORNING.

ORZ023-024-026-131815-
/O.NEW.KMFR.FR.Y.0029.130414T0900Z-130414T1500Z/
/O.NEW.KMFR.FZ.A.0003.130414T0900Z-130414T1500Z/
CENTRAL DOUGLAS COUNTY-EASTERN CURRY COUNTY AND JOSEPHINE COUNTY-
JACKSON COUNTY-
INCLUDING THE CITIES OF...DRAIN...SUTHERLIN...MYRTLE CREEK...
CANYONVILLE...GRANTS PASS...CAVE JUNCTION...MEDFORD...ASHLAND
308 AM PDT SAT APR 13 2013

...FROST ADVISORY IN EFFECT FROM 2 AM TO 8 AM PDT SUNDAY...
...FREEZE WATCH IN EFFECT FROM LATE TONIGHT THROUGH SUNDAY
MORNING...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 8 AM PDT SUNDAY. A
FREEZE WATCH HAS ALSO BEEN ISSUED. THIS FREEZE WATCH IS IN EFFECT
FROM LATE TONIGHT THROUGH SUNDAY MORNING. 

* TEMPERATURES...AREAS IN THE FROST ADVISORY WILL EXPERIENCE LOW
  TEMPERATURES IN THE 32 TO 36 DEGREE RANGE. AREAS IN THE FREEZE
  WATCH ARE LIKELY TO EXPERIENCE LOWS IN THE UPPER 20S TO LOWER
  30S.

* TEMPERATURE INVERSION...THERE WILL BE LITTLE IF ANY TEMPERATURE
  INVERSION. 

* TIMING...2 AM TO 8 AM PDT SUNDAY MORNING.

* AREAS IN THE FROST ADVISORY...INCLUDE THE CITIES OF GRANTS PASS
  AND MEDFORD AS WELL AS DRAIN...SUTHERLIN...MYRTLE CREEK... AND
  CANYONVILLE.

* AREAS IN THE FREEZE WATCH...INCLUDE THE ILLINOIS VALLEY TO
  INCLUDE CAVE JUNCTION...THE APPLEGATE VALLEY TO INCLUDE RUCH AND
  WILLIAMS... ASHLAND...TALENT...PHOENIX...AND OUTLYING AREAS
  AROUND MEDFORD.

* IMPACTS...FROST AND FREEZING CONDITIONS ARE LIKELY TO DAMAGE OR
  KILL SENSITIVE VEGETATION IF IT IS LEFT UNPROTECTED.

* OTHER INFORMATION...FROST AND FREEZING CONDITIONS WILL AGAIN BE
  POSSIBLE ON MONDAY AND TUESDAY MORNINGS.

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT 
  HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=MFR 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE.
THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION.

&&

$$

ORZ021-022-131815-
/O.NEW.KMFR.FR.Y.0029.130414T0900Z-130414T1500Z/
SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST-
308 AM PDT SAT APR 13 2013

...FROST ADVISORY IN EFFECT FROM 2 AM TO 8 AM PDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 8 AM PDT SUNDAY. 

* TEMPERATURE...32 TO 36.

* TEMPERATURE INVERSION...THERE WILL BE LITTLE OR NO TEMPERATURE 
  INVERSION.

* LOCATIONS INCLUDE: AREAS OF CURRY COUNTY INLAND FROM THE COAST.

* IMPACTS...FROST COULD DAMAGE OR KILL SENSITIVE VEGETATION IF IT
  IS LEFT UNPROTECTED.

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT 
  HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=MFR 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

ORZ030-031-131800-
/O.CON.KMFR.WI.Y.0008.000000T0000Z-130413T1800Z/
NORTHERN AND EASTERN KLAMATH COUNTY AND WESTERN LAKE COUNTY-
CENTRAL AND EASTERN LAKE COUNTY-
308 AM PDT SAT APR 13 2013

...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT THIS MORNING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT THIS MORNING. 

* WINDS...SOUTHWEST 25 TO 35 MPH WITH GUSTS 45 TO 55 MPH 
  BECOMING NORTHWEST. 

* TIMING...NOW THROUGH LATE THIS MORNING.

* LOCATIONS INCLUDE: THE HIGHER ELEVATIONS OF LAKE AND KLAMATH
  COUNTIES AND SUMMER LAKE.

* IMPACTS...THE STRONGEST WINDS ARE EXPECTED ALONG HIGHWAY 31 
  BETWEEN PAISLEY AND SILVER LAKE.

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT 
  HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=MFR

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED WITH
HIGHER GUSTS POSSIBLE. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

&&

$$

CAZ081-131815-
/O.NEW.KMFR.FZ.A.0003.130414T0900Z-130414T1500Z/
CENTRAL SISKIYOU COUNTY-
INCLUDING THE CITY OF...YREKA
308 AM PDT SAT APR 13 2013

...FREEZE WATCH IN EFFECT FROM LATE TONIGHT THROUGH SUNDAY
MORNING...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A FREEZE
WATCH...WHICH IS IN EFFECT FROM LATE TONIGHT THROUGH SUNDAY
MORNING. 

* TEMPERATURES...LOWS ON SUNDAY MORNING ARE EXPECTED TO BE IN THE
  MID 20S TO NEAR 30.

* TEMPERATURE INVERSION...THERE WILL BE LITTLE IF ANY TEMPERATURE
  INVERSION ON SUNDAY MORNING.

* TIMING...2 AM PDT THROUGH 8 AM PDT SUNDAY MORNING.

* LOCATIONS INCLUDE: YREKA...MONTAGUE...MOUNT SHASTA CITY...WEED
  AND SURROUNDING AREAS IN AND NEAR THE SHASTA VALLEY.

* IMPACTS...A COLD AIR MASS COMBINED WITH BREAKS IN THE CLOUD
  COVER WILL LEAD TO THE POTENTIAL OF BELOW FREEZING TEMPERATURES
  ON SUNDAY MORNING. THESE COLD TEMPERATURES COULD DAMAGE OR KILL
  SENSITIVE VEGETATION.

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT 
  HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=MFR 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE.
THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION.

&&

$$

BTL
464 
WWUS76 KMFR 131014 CCA
NPWMFR

URGENT - WEATHER MESSAGE...CORRECTED
NATIONAL WEATHER SERVICE MEDFORD OR
311 AM PDT SAT APR 13 2013

CORRECTED WORDING TO INCLUDE COOS COUNTY

...GUSTY WEST WINDS THIS MORNING...THEN COLD TEMPERATURES SUNDAY
MORNING...

.A COLD FRONT MOVING THROUGH THIS MORNING WILL BRING SOUTHWEST
WINDS BECOMING NORTHWEST BEHIND THE FRONT. GUSTS IN THE 45 TO
55 MPH RANGE ARE EXPECTED IN AND NEAR THE HIGHER ELEVATIONS OF
KLAMATH AND LAKE COUNTIES. THESE GUSTY WINDS WILL USHER IN A COLD
AIR MASS WHICH WILL LEAD TO FROST AND FREEZING CONDITIONS ON SUNDAY
MORNING.

ORZ023-024-026-131830-
/O.NEW.KMFR.FR.Y.0029.130414T0900Z-130414T1500Z/
/O.NEW.KMFR.FZ.A.0003.130414T0900Z-130414T1500Z/
CENTRAL DOUGLAS COUNTY-EASTERN CURRY COUNTY AND JOSEPHINE COUNTY-
JACKSON COUNTY-
INCLUDING THE CITIES OF...DRAIN...SUTHERLIN...MYRTLE CREEK...
CANYONVILLE...GRANTS PASS...CAVE JUNCTION...MEDFORD...ASHLAND
311 AM PDT SAT APR 13 2013

...FROST ADVISORY IN EFFECT FROM 2 AM TO 8 AM PDT SUNDAY...
...FREEZE WATCH IN EFFECT FROM LATE TONIGHT THROUGH SUNDAY
MORNING...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 8 AM PDT SUNDAY. A
FREEZE WATCH HAS ALSO BEEN ISSUED. THIS FREEZE WATCH IS IN EFFECT
FROM LATE TONIGHT THROUGH SUNDAY MORNING. 

* TEMPERATURES...AREAS IN THE FROST ADVISORY WILL EXPERIENCE LOW
  TEMPERATURES IN THE 32 TO 36 DEGREE RANGE. AREAS IN THE FREEZE
  WATCH ARE LIKELY TO EXPERIENCE LOWS IN THE UPPER 20S TO LOWER
  30S.

* TEMPERATURE INVERSION...THERE WILL BE LITTLE IF ANY TEMPERATURE
  INVERSION. 

* TIMING...2 AM TO 8 AM PDT SUNDAY MORNING.

* AREAS IN THE FROST ADVISORY...INCLUDE THE CITIES OF GRANTS PASS
  AND MEDFORD AS WELL AS DRAIN...SUTHERLIN...MYRTLE CREEK... AND
  CANYONVILLE.

* AREAS IN THE FREEZE WATCH...INCLUDE THE ILLINOIS VALLEY TO
  INCLUDE CAVE JUNCTION...THE APPLEGATE VALLEY TO INCLUDE RUCH AND
  WILLIAMS... ASHLAND...TALENT...PHOENIX...AND OUTLYING AREAS
  AROUND MEDFORD.

* IMPACTS...FROST AND FREEZING CONDITIONS ARE LIKELY TO DAMAGE OR
  KILL SENSITIVE VEGETATION IF IT IS LEFT UNPROTECTED.

* OTHER INFORMATION...FROST AND FREEZING CONDITIONS WILL AGAIN BE
  POSSIBLE ON MONDAY AND TUESDAY MORNINGS.

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT 
  HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=MFR 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE.
THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION.

&&

$$

ORZ021-022-131830-
/O.COR.KMFR.FR.Y.0029.130414T0900Z-130414T1500Z/
SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST-
311 AM PDT SAT APR 13 2013

...FROST ADVISORY IN EFFECT FROM 2 AM TO 8 AM PDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 8 AM PDT SUNDAY. 

* TEMPERATURE...32 TO 36.

* TEMPERATURE INVERSION...THERE WILL BE LITTLE OR NO TEMPERATURE 
  INVERSION.

* LOCATIONS INCLUDE: AREAS OF COOS AND CURRY COUNTIES INLAND FROM
  THE COAST.

* IMPACTS...FROST COULD DAMAGE OR KILL SENSITIVE VEGETATION IF IT
  IS LEFT UNPROTECTED.

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT 
  HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=MFR 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

ORZ030-031-131800-
/O.CON.KMFR.WI.Y.0008.000000T0000Z-130413T1800Z/
NORTHERN AND EASTERN KLAMATH COUNTY AND WESTERN LAKE COUNTY-
CENTRAL AND EASTERN LAKE COUNTY-
311 AM PDT SAT APR 13 2013

...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT THIS MORNING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT THIS MORNING. 

* WINDS...SOUTHWEST 25 TO 35 MPH WITH GUSTS 45 TO 55 MPH 
  BECOMING NORTHWEST. 

* TIMING...NOW THROUGH LATE THIS MORNING.

* LOCATIONS INCLUDE: THE HIGHER ELEVATIONS OF LAKE AND KLAMATH
  COUNTIES AND SUMMER LAKE.

* IMPACTS...THE STRONGEST WINDS ARE EXPECTED ALONG HIGHWAY 31 
  BETWEEN PAISLEY AND SILVER LAKE.

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT 
  HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=MFR

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED WITH
HIGHER GUSTS POSSIBLE. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

&&

$$

CAZ081-131830-
/O.NEW.KMFR.FZ.A.0003.130414T0900Z-130414T1500Z/
CENTRAL SISKIYOU COUNTY-
INCLUDING THE CITY OF...YREKA
311 AM PDT SAT APR 13 2013

...FREEZE WATCH IN EFFECT FROM LATE TONIGHT THROUGH SUNDAY
MORNING...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A FREEZE
WATCH...WHICH IS IN EFFECT FROM LATE TONIGHT THROUGH SUNDAY
MORNING. 

* TEMPERATURES...LOWS ON SUNDAY MORNING ARE EXPECTED TO BE IN THE
  MID 20S TO NEAR 30.

* TEMPERATURE INVERSION...THERE WILL BE LITTLE IF ANY TEMPERATURE
  INVERSION ON SUNDAY MORNING.

* TIMING...2 AM PDT THROUGH 8 AM PDT SUNDAY MORNING.

* LOCATIONS INCLUDE: YREKA...MONTAGUE...MOUNT SHASTA CITY...WEED
  AND SURROUNDING AREAS IN AND NEAR THE SHASTA VALLEY.

* IMPACTS...A COLD AIR MASS COMBINED WITH BREAKS IN THE CLOUD
  COVER WILL LEAD TO THE POTENTIAL OF BELOW FREEZING TEMPERATURES
  ON SUNDAY MORNING. THESE COLD TEMPERATURES COULD DAMAGE OR KILL
  SENSITIVE VEGETATION.

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT 
  HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=MFR 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE.
THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION.

&&

$$

BTL
710 
WWUS76 KMFR 131747
NPWMFR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
1047 AM PDT SAT APR 13 2013

ORZ030-031-131900-
/O.EXP.KMFR.WI.Y.0008.000000T0000Z-130413T1800Z/
NORTHERN AND EASTERN KLAMATH COUNTY AND WESTERN LAKE COUNTY-
CENTRAL AND EASTERN LAKE COUNTY-
1047 AM PDT SAT APR 13 2013

...WIND ADVISORY WILL EXPIRE AT 11 AM PDT THIS MORNING...

THE WIND ADVISORY WILL EXPIRE AT 11 AM PDT THIS MORNING. 

WINDS HAVE EASED BEHIND THE FRONT. WEST TO NORTHWEST WINDS THE
REST OF TODAY WILL AVERAGE 15 TO 25 MPH WITH OCCASIONAL GUSTS TO
35 MPH.

$$

ORZ023-024-026-140200-
/O.CON.KMFR.FR.Y.0029.130414T0900Z-130414T1500Z/
/O.CON.KMFR.FZ.A.0003.130414T0900Z-130414T1500Z/
CENTRAL DOUGLAS COUNTY-EASTERN CURRY COUNTY AND JOSEPHINE COUNTY-
JACKSON COUNTY-
INCLUDING THE CITIES OF...DRAIN...SUTHERLIN...MYRTLE CREEK...
CANYONVILLE...GRANTS PASS...CAVE JUNCTION...MEDFORD...ASHLAND
1047 AM PDT SAT APR 13 2013

...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 8 AM PDT
SUNDAY...
...FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH
SUNDAY MORNING...

A FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 8 AM PDT SUNDAY.
A FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH SUNDAY
MORNING. 

* TEMPERATURES...AREAS IN THE FROST ADVISORY WILL EXPERIENCE LOW 
  TEMPERATURES IN THE 32 TO 36 DEGREE RANGE. AREAS IN THE FREEZE 
  WATCH ARE LIKELY TO EXPERIENCE LOWS IN THE UPPER 20S TO LOWER 
  30S. 

* TEMPERATURE INVERSION...THERE WILL BE LITTLE IF ANY 
  TEMPERATURE INVERSION. 

* TIMING...2 AM TO 8 AM PDT SUNDAY MORNING.

* AREAS IN THE FROST ADVISORY...INCLUDE THE CITIES OF GRANTS PASS
  AND MEDFORD AS WELL AS DRAIN...SUTHERLIN...MYRTLE CREEK...AND
  CANYONVILLE.

* AREAS IN THE FREEZE WATCH...INCLUDE THE ILLINOIS VALLEY TO 
  INCLUDE CAVE JUNCTION...THE APPLEGATE VALLEY TO INCLUDE RUCH 
  AND WILLIAMS... ASHLAND...TALENT...PHOENIX...AND OUTLYING 
  AREAS AROUND MEDFORD.

* IMPACTS...FROST AND FREEZING CONDITIONS ARE LIKELY TO DAMAGE 
  OR KILL SENSITIVE VEGETATION IF IT IS LEFT UNPROTECTED. 

* OTHER INFORMATION...FROST AND FREEZING CONDITIONS WILL AGAIN 
  BE POSSIBLE ON MONDAY AND TUESDAY MORNINGS. 

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT 
  HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=MFR

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE.
THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION.

&&

$$

ORZ021-022-140200-
/O.CON.KMFR.FR.Y.0029.130414T0900Z-130414T1500Z/
SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST-
1047 AM PDT SAT APR 13 2013

...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 8 AM PDT
SUNDAY...

A FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 8 AM PDT SUNDAY. 

* TEMPERATURE...32 TO 36.

* TEMPERATURE INVERSION...THERE WILL BE LITTLE OR NO 
  TEMPERATURE INVERSION. 

* LOCATIONS INCLUDE: AREAS OF COOS AND CURRY COUNTIES INLAND 
  FROM THE COAST. 

* IMPACTS...FROST COULD DAMAGE OR KILL SENSITIVE VEGETATION IF 
  IT IS LEFT UNPROTECTED. 

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT 
  HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=MFR

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

CAZ081-140200-
/O.CON.KMFR.FZ.A.0003.130414T0900Z-130414T1500Z/
CENTRAL SISKIYOU COUNTY-
INCLUDING THE CITY OF...YREKA
1047 AM PDT SAT APR 13 2013

...FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH
SUNDAY MORNING...

A FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH SUNDAY
MORNING. 

* TEMPERATURES...LOWS IN THE MID 20S TO NEAR 30.

* TEMPERATURE INVERSION...THERE WILL BE LITTLE IF ANY 
  TEMPERATURE INVERSION ON SUNDAY MORNING. 

* TIMING...2 AM PDT THROUGH 8 AM PDT SUNDAY MORNING.

* LOCATIONS INCLUDE: YREKA...MONTAGUE...WEED AND SURROUNDING
  AREAS IN AND NEAR THE SHASTA VALLEY.

* IMPACTS...A COLD AIR MASS COMBINED WITH BREAKS IN THE CLOUD 
  COVER WILL LEAD TO THE POTENTIAL OF BELOW FREEZING 
  TEMPERATURES ON SUNDAY MORNING. THESE COLD TEMPERATURES 
  COULD DAMAGE OR KILL SENSITIVE VEGETATION.

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT 
  HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=MFR

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE.
THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION.

&&

$$

SPILDE

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Medford, OR wrote its last area forecast discussion before this wind advisory went out at Apr 12, 8:00 PM PDT, 5 hours 22 minutes earlier.

Area forecast discussion, Apr 12, 8:00 PM PDT, 5 hours 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEDFORD OR
800 PM PDT FRI APR 12 2013

.DISCUSSION...13/00Z NAM IN.

SEVERAL SHORT WAVES EMBEDDED IN NORTHWEST FLOW ALOFT WILL MOVE
THROUGH THE PACIFIC NORTHWEST OVER THE NEXT SEVERAL DAYS. EXPECT
SEVERAL ROUNDS OF MOSTLY LIGHT PRECIPITATION WITH THESE SYSTEMS
ALONG WITH GUSTY WINDS OVER THE RIDGES AND EAST OF THE CASCADES.
NO WARNINGS OR ADVISORIES ARE ANTICIPATED AT THIS TIME...BUT WIND
GUSTS WILL APPROACH ADVISORY CRITERIA EAST OF THE CASCADES SATURDAY.

THE FIRST OF THESE WAVES WILL MOVE ONSHORE TO THE NORTH TONIGHT.
IT WILL PUSH A WEAK SURFACE FRONT ONSHORE THIS EVENING. PRECIPITATION
WILL BE LIGHT AND ALMOST ALL OF IT WILL FALL FROM THE CASCADES
WEST AND SISKIYOUS NORTH. SNOW LEVELS WILL DROP TO AROUND 4500
FEET SATURDAY MORNING. WINDS WILL PICK UP TONIGHT...PEAK AROUND
DAYBREAK SATURDAY...THEN DIMINISH SATURDAY EVENING. POST-FRONTAL
SHOWERS WILL ALSO DIMINISH ABOUT THIS TIME. SATURDAY HIGH
TEMPERATURES INLAND WILL BE AROUND 10-15 DEGREES COOLER THAN
FRIDAY.

THE SECOND WAVE WILL BE WEAKER...BUT IT WILL HAVE A MORE SOUTHERLY
TRAJECTORY...MOVING OVER OREGON SUNDAY MORNING. A THIRD WAVE WILL
FOLLOW CLOSE ON ITS HEELS SUNDAY AFTERNOON. THE ASSOCIATED
PRECIPITATION WILL STILL BE LIGHT...BUT MORE WIDESPREAD. MOST OF
THE MEDFORD CWA WILL SEE SOME SHOWER ACTIVITY WITH THIS
SYSTEM...THOUGH MEASURABLE AMOUNTS WILL BE SPOTTY EAST OF THE
CASCADES. WINDS WILL BE LIGHTER THAN THE FRIDAY NIGHT/SATURDAY
SYSTEM AND WILL GENERALLY NOT BE AN ISSUE. IT WILL REMAIN QUITE
COOL...AND FROST ADVISORIES MAY BE NECESSARY IN SOME AREA SATURDAY
AND SUNDAY NIGHT IF THE SKIES CLEAR ENOUGH.

THE LAST WAVE WILL MOVE THROUGH MONDAY. THIS WILL KEEP THE SHOWER
ACTIVITY GOING INTO MONDAY EVENING...THEN THEY WILL DIMINISH.

LONG TERM DISCUSSION FROM THE FRIDAY AFTERNOON AFD...TUESDAY
MORNING THROUGH FRIDAY. MODEL ENSEMBLE PLOTS ARE IN REMARKABLE
AGREEMENT THROUGH TUESDAY MORNING. ON WEDNESDAY THE ECMWF IS
SHOWING A MORE AMPLIFIED TROUGH EXTENDING TO THE FOUR CORNERS
REGION WITH THE GFS SHOWING A MUCH SHALLOWER TROUGH.
HOWEVER...THEY BOTH ARE IN GOOD AGREEMENT BUILDING AN UPPER LEVEL
RIDGE OF VARYING STRENGTHS OVER THE PACNW. FROM THURSDAY ENSEMBLE
ELEMENTS CONTINUE TO DIVERGE WITH THE ENSEMBLE MEANS MAINTAINING A
BROAD RIDGE WITH THE PACNW IN A NW FLOW PATTERN DOWN THE BACKSIDE.
WITH THE MODEL SPREAD CONFIDENCE IS LOW...ESPECIALLY WITH TIMING
OF ANY SYSTEMS THAT MAY SLIDE DOWN INTO THE AREA. SVEN

&&

.AVIATION...BASED ON THE 13/00Z TAF CYCLE.

VFR CONDITIONS OVER THE REGION THIS EVENING EXCEPT ALONG PARTS OF
THE COAST. A WEAK COLD FRONT IS NOW MOVING INTO THE REGION...BRINGING
A LOWERING CLOUD DECK MOSTLY FROM THE CASCADES WESTWARD...WITH HIGHER
TERRAIN OBSCURED. MVFR CIGS WILL BECOME MORE WIDESPREAD AT THE
COAST AND WILL SPREAD INLAND TO AROUND KRBG LATE TONIGHT. GUSTY
WINDS ARE LIKELY FROM THE CASCADES EAST WITH MODERATE TURBULENCE.

&&

.MFR WATCHES/WARNINGS/ADVISORIES...
OR...NONE.

CA...NONE.

PACIFIC COASTAL WATERS...NONE.

15/15/15

The office that day

Everything else NWS Medford, OR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 13, 2:21 AM PDTSmall Craft Advisory for Hazardous SeasMFR39 hr
Apr 13, 3:08 AM PDTFrost AdvisoryMFRCoos, Curry, Douglas, Jackson, Josephine29 hr
Apr 13, 3:08 AM PDTFreeze WatchMFRCoos, Curry, Douglas, Jackson, Josephine11 hr
Apr 13, 1:43 PM PDTFreeze WarningMFRCurry, Jackson, Josephine18 hr

Nearby

Wind Advisories in Oregon, 2013Every wind advisory in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.